# SDR AALA20101026MIA04

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N626AA
- Make and model: Boeing 757223
- Aircraft serial: 24584
- Aircraft time: 63,009 hours, 22,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: G, A

## Discrepancy

AIRCRAFT EN ROUTE EXPERIENCED DEPRESSURIZATION AT APPROXIMATELY 31000 FEET.  O2 MASKS DEPLOYED, CREW O2 NOT DEPLETED.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AFTER LANDING A HOLE ON TOP OF AIRCRAFT JUST AFT OF LEFT NUMBER 1 ENTRY DOOR WAS DISCOVERED.  AIRCRAFT CURRENTLY OUT OF SERVICE PENDING NTSB INVESTIGATION.  SYSTEM GROUND CHECK NORMAL OPERATION.
